# SDR SIMA200306402

- Difficulty date: February 4, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A LEVEL 2 FINDING FOUND DURING AN IMBV INSPECTION SERVICE DOOR FORWARD SILL HAS CORROSION ON PREVIOUS REPAIR.  REMOVED CORRODED SERVICE DOOR SILL AND INSTALLED SERVICEABLE DOOR SILL IAW EMB 135 SRM 51-40-02.  (M)
